# SDR WX0A2013120400769

- Difficulty date: December 4, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Valve
- Part number: 109382351
- Part serial: 14399C
- Condition: Burned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU SUSPECTED OF CAUSING CABIN ODOR.  R & R APU LOAD CONTROL VALVE IAW AMM 49-50-01 PARA 2 A & B.  BURNED OIL DISCOLORATION AT 7 O`CLOCK ON PREVIOUSLY INSTALLED VALVE.
